AMS eContent Search Results
Matches for: msc=(35P15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 154 found      Go to page: 1 2 3 4 5 > >>

[31] Function spaces in $\mathbb {R}^n$. AMS/IP Studies in Advanced Mathematics 47 (2012) 15-47.
Book volume table of contents
View Article: PDF

[32] Pointwise Gaussian estimates I. AMS/IP Studies in Advanced Mathematics 47 (2012) 391-415.
Book volume table of contents
View Article: PDF

[33] Ultracontractive estimates and eigenvalues. AMS/IP Studies in Advanced Mathematics 47 (2012) 365-389.
Book volume table of contents
View Article: PDF

[34] Reference material. AMS/IP Studies in Advanced Mathematics 47 (2012) 431-455.
Book volume table of contents
View Article: PDF

[35] Weak maximum principle and related topics. AMS/IP Studies in Advanced Mathematics 47 (2012) 123-149.
Book volume table of contents
View Article: PDF

[36] Heat kernel as a fundamental solution. AMS/IP Studies in Advanced Mathematics 47 (2012) 243-263.
Book volume table of contents
View Article: PDF

[37] Pointwise Gaussian estimates II. AMS/IP Studies in Advanced Mathematics 47 (2012) 417-430.
Book volume table of contents
View Article: PDF

[38] Laplace operator and heat equation in $L^{2}(M)$. AMS/IP Studies in Advanced Mathematics 47 (2012) 97-122.
Book volume table of contents
View Article: PDF

[39] Regularity theory in $\mathbb {R}^n$. AMS/IP Studies in Advanced Mathematics 47 (2012) 151-182.
Book volume table of contents
View Article: PDF

[40] Positive solutions. AMS/IP Studies in Advanced Mathematics 47 (2012) 217-241.
Book volume table of contents
View Article: PDF

[41] Qing-Ming Cheng and Hongcang Yang. Universal bounds for eigenvalues of a buckling problem II. Trans. Amer. Math. Soc. 364 (2012) 6139-6158.
Abstract, references, and article information   
View Article: PDF

[42] L. Aermark and A. Laptev. Hardy inequalities for a magnetic Grushin operator with Aharonov--Bohm type magnetic field. St. Petersburg Math. J. 23 (2012) 203-208. MR 2841670.
Abstract, references, and article information   
View Article: PDF

[43] Colette Anné and Junya Takahashi. $p$-spectrum and collapsing of connected sums. Trans. Amer. Math. Soc. 364 (2012) 1711-1735. MR 2869189.
Abstract, references, and article information   
View Article: PDF

[44] Evans M. Harrell II and Joachim Stubbe. Trace identities for commutators, with applications to the distribution of eigenvalues. Trans. Amer. Math. Soc. 363 (2011) 6385-6405. MR 2833559.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Ben Andrews and Julie Clutterbuck. Proof of the fundamental gap conjecture. J. Amer. Math. Soc. 24 (2011) 899-916. MR 2784332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Xiangjin Xu. Eigenfunction estimates for Neumann Laplacian and applications to multiplier problems. Proc. Amer. Math. Soc. 139 (2011) 3583-3599. MR 2813389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Jürgen Jost, Xianqing Li-Jost, Qiaoling Wang and Changyu Xia. Universal bounds for eigenvalues of the polyharmonic operators. Trans. Amer. Math. Soc. 363 (2011) 1821-1854. MR 2746667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Jian Deng and Christopher Jones. Multi-dimensional Morse Index Theorems and a symplectic view of elliptic boundary value problems. Trans. Amer. Math. Soc. 363 (2011) 1487-1508. MR 2737274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Qing-Ming Cheng and Hongcang Yang. Universal inequalities for eigenvalues of a clamped plate problem on a hyperbolic space. Proc. Amer. Math. Soc. 139 (2011) 461-471. MR 2736329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Yasuhito Miyamoto. Nondegeneracy of the second bifurcating branches for the Chafee-Infante problem on a planar symmetric domain. Proc. Amer. Math. Soc. 139 (2011) 975-984. MR 2745649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Xing Liang, Xiaotao Lin and Hiroshi Matano. A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations. Trans. Amer. Math. Soc. 362 (2010) 5605-5633. MR 2661490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Selma Yildirim Yolcu. An improvement to a Berezin-Li-Yau type inequality. Proc. Amer. Math. Soc. 138 (2010) 4059-4066. MR 2679626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Leandro M. Del Pezzo and Julián Fernández Bonder. An optimization problem for the first weighted eigenvalue problem plus a potential. Proc. Amer. Math. Soc. 138 (2010) 3551-3567. MR 2661555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] He-Jun Sun. Yang-type inequalities for weighted eigenvalues of a second order uniformly elliptic operator with a nonnegative potential. Proc. Amer. Math. Soc. 138 (2010) 2827-2837. MR 2644896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Peter D. Hislop and Peter Müller. The spectral shift function for compactly supported perturbations of Schrödinger operators on large bounded domains. Proc. Amer. Math. Soc. 138 (2010) 2141-2150. MR 2596053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] B. Franke, C.-R. Hwang, H.-M. Pai and S.-J. Sheu. The behavior of the spectral gap under growing drift. Trans. Amer. Math. Soc. 362 (2010) 1325-1350. MR 2563731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Ross G. Pinsky. Spectral analysis of a class of nonlocal elliptic operators related to Brownian motion with random jumps. Trans. Amer. Math. Soc. 361 (2009) 5041-5060. MR 2506436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Natalia Babych and Johannes Zimmer. Asymptotics of resonances in a thermoelastic model with light local mass perturbations. Quart. Appl. Math. 67 (2009) 311-326. MR 2514637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Jesse Ratzkin and Andrejs Treibergs. A Payne-Weinberger eigenvalue estimate for wedge domains on spheres. Proc. Amer. Math. Soc. 137 (2009) 2299-2309. MR 2495263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Ahmad El Soufi, Evans M. Harrell II and Saïd Ilias. Universal inequalities for the eigenvalues of Laplace and Schrödinger operators on submanifolds. Trans. Amer. Math. Soc. 361 (2009) 2337-2350. MR 2471921.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 154 found      Go to page: 1 2 3 4 5 > >>